# SDR DALA1022389868

- Difficulty date: September 12, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N777NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47787
- Aircraft time: 72,525 hours, 68,206 cycles
- Engine: Pwa JT8D17
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Damaged
- Location: Bs 218-237
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND INTERCOSTAL AT BS 218-237 BL 0 WITH ELONGATED FASTENER HOLES. REPAIRED IAW SRM 51-10-4, SRM 51-30-2, SRM 51-30-3 & SRM 53-01.
